# SDR SIMA20190104004

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,000 hours, 40,244 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON INTERIOR FUSELAGE TO RIB "5" SHEAR CLIP IS CRACKED. REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP INSIDE PYLON IAW SRM 51-40-02.
